ITP staff Publications

title: authors at ITP:

AND OR
grants at ITP:

AND OR
Publication type:
author:
year: till
order by:
output format:
/ 22+
Tahamtan T., O. Svítek O.: Kundt spacetimes minimally coupled to scalar field, Eur. Phys. J. C 77 (2017) 384
Svítek O. Tahamtan T.: Ultrarelativistic boost with scalar field, Gen. Rel. Grav. 48 (2016) 22, arXiv:1406.6334v2
Tamahmtan T. Svítek O.: Robinson–Trautman solution with nonlinear electrodynamics, European Physical Journal C 76 (2016) 335
Tahamtan T. Svítek O.: Properties of Robinson-Trautman solution with scalar hair, Phys. Rev. D 94 (2016) 064031
Svítek O., Kašpar P.: Averaging in LRS class II spacetimes, Gen. Rel. Grav. 47 (2015) 4
Tahamtan T., O. Svítek O.: Robinson-Trautman solution with scalar hair, Phys. Rev. D 91 (2015) 104032
Kašpar P., Svítek O.: Averaging in cosmology based on Cartan scalars, Journal of Physics: Conference Series 600 (2015) 012030
Kašpar P., Vrba D., Svítek O.: Averaging Inside the LRS Family, (2014)
Vrba D., Svítek O.: Modelling inhomogeneity in Szekeres spacetime, Gen. Rel. Grav. 46 (2014) 1808
Tahamtan T., Svítek O.: Resolution of curvature singularities from quantum mechanical and loop perspective, European Journal of Physics C 74 (2014) 2987
Svítek O.: Connection between horizons and algebraic type , pp. 421
P Kašpar O Svítek: Averaging in cosmology based on Cartan scalars, Class. Quantum Grav. 31 (2014) 095012
Svítek O.: Conformal infinity in Robinson–Trautman spacetimes with cosmological constant in , in AIP Conf. Proc., pp. 531
Kašpar P., Svítek O.: Averaging in GR using Cartan scalars in , in AIP Conf. Proc., pp. 548
Svítek O.: Existence of horizons in Robinson-Trautman spacetimes of arbitrary dimension, (2012) 1075
Svítek O.: Past horizons in D-dimensional Robinson-Trautman spacetimes, Phys. Rev. D 84 (2011) 044027, arXiv:1106.5674v1
Svítek O.: The damping of gravitational waves in dust, Physica Scripta 79 (2009) 025003
Podolský J., Svítek O.: Past horizons in Robinson-Trautman spacetimes with a cosmological constant, Phys. Rev. D 80 (2009) 124042, arXiv:0911.5317
Svítek O.: Apparent horizons in D-dimensional Robinson–Trautman spacetime in , in Proceedings of ERE 08 conference
Podolský J, Svítek O.: Radiative spacetimes approaching the Vaidya metric, Phys. Rev. D 71 (2005) 124001-+, arXiv:gr-qc/0506016
Podolský J, Svítek O.: Some high-frequency gravitational waves related to exact radiative spacetimes, Gen. Rel. Grav. 36 (2004) 387-401, arXiv:gr-qc/0310084
Svítek O, Podolský J.: The Efroimsky formalism for weak gravitational waves adapted to high-frequency perturbations, Class. Quantum Grav. 21 (2004) 3579-3585, arXiv:gr-qc/0406093

Tato stránka byla vygenerována: 2018-06-25 06:09 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page